# SDR SWIA201334117

- Difficulty date: July 10, 2013
- Submitted: August 1, 2013
- Operation: Air carrier
- Aircraft: N707SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10003
- Aircraft time: 24,947 hours, 15,016 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE LT SIDE RAIL FS713.00 TO FS761.00.  C-CHECK R&R NEW LT SIDE SEAT RAIL AT FS713.00 TO FS761.00 IAW REO & AMM.
